On the stability of a class of nonlinear hybrid systems

L. Burlion, T. Ahmed-Ali, F. Lamnabhi-Lagarrigue

Research output: Contribution to journalArticlepeer-review

12 Scopus citations


In this paper, we propose new conditions for guaranteeing the stability of nonlinear sampled data systems. In order to do this, we extend Lyapunov theory to this class of systems.

Original languageEnglish (US)
Pages (from-to)2236-2247
Number of pages12
JournalNonlinear Analysis, Theory, Methods and Applications
Issue number12
StatePublished - Dec 15 2006
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'On the stability of a class of nonlinear hybrid systems'. Together they form a unique fingerprint.

Cite this